MAUDE Adverse Event Report: ARTHREX, INC. 20MM CENTRAL SCREW, MODULAR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ARTHREX, INC. 20MM CENTRAL SCREW, MODULAR; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 20MM CENTRAL SCREW, MODULAR
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that a reverse total shoulder revision surgery was performed on (b)(6) 2021.The primary procedure took place on (b)(6) 2020.The following arthrex product was explanted during the revision surgery; ar-9502f-36cpc (lot: 19.02550), ar-9503-3633-3 (lot: 19.00009), ar-9560-24-2 (lot: 6364), ar-9561-20s (lot: 7039), ar-9562-36nl (lot: 18.01681 / this screw was broken), ar-9563-20 (lot: 19.00617), ar-9563-24 (lot: 2018005452), ar-9564-2433-lat (lot: 19.00014).The following arthrex product was implanted during the revision surgery; ar-9502f-36cpc (lot: 19.04723) and ar-9503s-03c (lot: 19.00504).

Brand Name
20MM CENTRAL SCREW, MODULAR
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11872361
Report Number1220246-2021-03155
Device Sequence Number16374315
Product Code PHX
UDI-Device Identifier00888867296558
UDI-Public00888867296558
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number20MM CENTRAL SCREW, MODULAR
Device Catalogue NumberAR-9561-20S
Device Lot Number7039
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2021
Initial Report FDA Received Date05/24/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;